# SDR P5CA9800911

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet Flap
- Part number: 69B430101
- Condition: Corroded
- Location: Nr 3  Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 A/C PACK RAM AIR INLET FLAP SHAFT BEARINGS INBD AND OUTBD CORRODED.  REPLACED NR 3 PACK RAM INLET FLAP SHAFT BEARINGS IAW FAA FORM 8130-3 REF NO 001038.
